# SDR DU4R2022051700015

- Difficulty date: May 14, 2023
- Submitted: May 17, 2023
- Operation: General aviation
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N307NV
- Make and model: Airbus A319-112
- Aircraft serial: 2427
- Aircraft time: 49,678 hours, 32,046 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT HAECO LAKE CITY, FLORIDA FOUND FR 16 L/H UPPER DOUBLE JOGGLE AREA HOLES B & D HAVE FREEZE PLUG REPAIRS PRESENT.  S/O 193145 N/R 44109
